VOL. 28 · NO. 1 | Spring 1998
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 28 (1), (Spring 1998)
No abstract available
Articles
Robert P. André
Rocky Mountain J. Math. 28 (1), 1-24, (Spring 1998) DOI: 10.1216/rmjm/1181071820
KEYWORDS: compactification, singular map, 54D35, 54D40
No abstract available
D.D. Bainov, M.B. Dimitrova, A.B. Dishliev
Rocky Mountain J. Math. 28 (1), 25-40, (Spring 1998) DOI: 10.1216/rmjm/1181071821
No abstract available
Ve˘ra Burýsk˘ová
Rocky Mountain J. Math. 28 (1), 41-59, (Spring 1998) DOI: 10.1216/rmjm/1181071822
KEYWORDS: Homogeneous operator, polynomial operator, numerical range, spectrum, adjoint operator, eigenvalue
No abstract available
Juan Carlos Cabello, Eduardo Nieto
Rocky Mountain J. Math. 28 (1), 61-93, (Spring 1998) DOI: 10.1216/rmjm/1181071823
No abstract available
Scott T. Chapman, William W. Smith
Rocky Mountain J. Math. 28 (1), 95-105, (Spring 1998) DOI: 10.1216/rmjm/1181071824
KEYWORDS: integer-valued polynomial, generator, maximal ideal, 13F20, 13F05, 11C08
No abstract available
Wł odzimierz J. Charatonik
Rocky Mountain J. Math. 28 (1), 107-154, (Spring 1998) DOI: 10.1216/rmjm/1181071825
KEYWORDS: approximation, arcwise connected, Confluent, continuum, hyperspace, induced mapping, joining, pseudo-confluent, semi-confluent, weakly confluent, $n$-weakly confluent, 54F15, 54B20, 54C10
No abstract available
M.J. Chasco, E. Martín-Peinador
Rocky Mountain J. Math. 28 (1), 155-160, (Spring 1998) DOI: 10.1216/rmjm/1181071826
KEYWORDS: Continuous character, Reflexive space, compact-open topology, Pontryagin duality, Glicksberg theorem, Montel space, 43A40, 46A20, 22B05
No abstract available
J. DeFranza, D.J. Fleming, B.E. Rhoades
Rocky Mountain J. Math. 28 (1), 161-172, (Spring 1998) DOI: 10.1216/rmjm/1181071827
KEYWORDS: 40C05, 40G99, 40H05, 46A45
No abstract available
Brian Forrest
Rocky Mountain J. Math. 28 (1), 173-190, (Spring 1998) DOI: 10.1216/rmjm/1181071828
KEYWORDS: locally compact group, cosets, Fourier algebra, ‎amenable group, 43A85, ‎43A07‎, 43A15
No abstract available
Manouchehr Ghamsari, David A. Herron
Rocky Mountain J. Math. 28 (1), 191-222, (Spring 1998) DOI: 10.1216/rmjm/1181071829
No abstract available
D.J. Hallenbeck, K. Samotij
Rocky Mountain J. Math. 28 (1), 223-235, (Spring 1998) DOI: 10.1216/rmjm/1181071830
KEYWORDS: multipliers, fractional Cauchy transform, 30E20, 30D99
No abstract available
J. Kaniewski, Z. Piotrowski, D.A. Rose
Rocky Mountain J. Math. 28 (1), 237-251, (Spring 1998) DOI: 10.1216/rmjm/1181071831
KEYWORDS: ideal, Banach category theorem, ideal extension, 54E52, 54G20
No abstract available
Mulatu Lemma
Rocky Mountain J. Math. 28 (1), 253-266, (Spring 1998) DOI: 10.1216/rmjm/1181071832
No abstract available
K. Alan Loper
Rocky Mountain J. Math. 28 (1), 267-285, (Spring 1998) DOI: 10.1216/rmjm/1181071833
No abstract available
James Marshall
Rocky Mountain J. Math. 28 (1), 287-302, (Spring 1998) DOI: 10.1216/rmjm/1181071834
No abstract available
D.G. Mead, S.K. Stein
Rocky Mountain J. Math. 28 (1), 303-309, (Spring 1998) DOI: 10.1216/rmjm/1181071835
No abstract available
Allen R. Miller
Rocky Mountain J. Math. 28 (1), 311-322, (Spring 1998) DOI: 10.1216/rmjm/1181071836
No abstract available
Beata Randrianantoanina
Rocky Mountain J. Math. 28 (1), 323-340, (Spring 1998) DOI: 10.1216/rmjm/1181071837
KEYWORDS: 46B, 46E, 41A, 15A
No abstract available
David P. Roberts
Rocky Mountain J. Math. 28 (1), 341-366, (Spring 1998) DOI: 10.1216/rmjm/1181071838
No abstract available
Georg Schlüchtermann
Rocky Mountain J. Math. 28 (1), 369-391, (Spring 1998) DOI: 10.1216/rmjm/1181071839
KEYWORDS: 46E10, 46G10
No abstract available
Back to Top